# SDR Y2PA200600016

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 82,557 hours, 72,758 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5913055501
- Condition: Corroded
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING CPCP WORK CARD ON CENTER TANK -TIE-IN- FITTING BETWEEN STA 598 & 617 SHOWS SIGNS OF EXFOLIATION ON LEFT SIDE AIRCRAFT.  WILL UPDATE WHEN A DETERMINATION IS MADE TO FIND REPAIR PROCEDURE.
